# SDR SWAA2024052874764

- Difficulty date: April 15, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pivot Assy
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Ram Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR DOOR LINKAGES ARE WORN. THE LINKAGE PIVOT FITTING IS CRACKED THROUGH.<[01] REMOVED AND REPLACED LT RAM AIR DOOR LINKAGES AND HARDWARE REF SRM 51-40-20-0G-0.;[02] VERIFIED STEP 1
